# SDR CA001129013

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2612 · Fire Detection
- Part: Extinguisher
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B, A

## Discrepancy

(CAN) CARGO SMOKE WARNING DURING CRUISE. QRH ACTIONED, FIRE EXTINGUISHER SYSTEM ACTIONED AND AIRCRFT DIVERTED.MAINTENANCE ACTION: NO EVIDENCE FOUND OF SMOKE OR FIRE, FIRE BOTTLES WERE REPLACED.
